By Topic

Constructions, families, and tables of binary linear covering codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Davydov, A.A. ; Inst. for Problems of Cybernetics, Acad. of Sci., Moscow, Russia ; Drozhzhina-Labvinskaya, A.Yu.

Presents constructions and infinite families of binary linear covering codes with covering radii R=2,3,4. Using these codes, the authors obtain a table of constructive upper bounds on the length function l(r,R) for r⩽64 and R=2,3,4, where l(r, R) is the smallest length of a binary linear code with given codimension r and covering radius R. They obtain also upper bounds on l(r, R) for r=21, 28, R=5. Parameters of the constructed codes are better than parameters of previously known codes

Published in:

Information Theory, IEEE Transactions on  (Volume:40 ,  Issue: 4 )